On continuous triangular norms

Sándor Jenei, János C. Fodor

Research output: Contribution to journalArticle

22 Citations (Scopus)


The problem of converging to any given continuous triangular-norm by a sequence of continuous Archimedean triangular-norms is studied. Such a sequence is built up in a constructive way. The class of well-founded triangular-norms is introduced. It is proved that a sequence of triangular-norms converges to a given continuous triangular-norm if and only if this convergence is uniform. Finally, we prove that every continuous triangular norm is a uniform limit of continuous Archimedean triangular-norms.

Original languageEnglish
Pages (from-to)273-282
Number of pages10
JournalFuzzy Sets and Systems
Issue number1-3
Publication statusPublished - Jan 1 1998


  • Archimedean property
  • Ordinal sum
  • Triangular norms
  • Uniform convergence

ASJC Scopus subject areas

  • Logic
  • Artificial Intelligence

Fingerprint Dive into the research topics of 'On continuous triangular norms'. Together they form a unique fingerprint.

  • Cite this